# SDR SWAA2019031230585

- Difficulty date: February 21, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET PER SRM & DWG.
